# SDR SCNA99092

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Fractured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, AIRCRAFT EXPERIENCED A SYSTEM HYDRAULIC LOSS.  COMPLIED WITH COM ABNORMAL PROCEDURES AND RETURNED TO THE AIRPORT.  UPON INSPECTION FOUND PRESSURE LINE FROM THE NUMBER ONE ENGINE SPLIT.  REPLACED LINE AND SERVICED HYDRAULICS. SYSTEM LEAKS AND OPERATIONALLY CHECKS GOOD IAW MM 290000.
